What medications are you taking? Some of them can effect your sex life. Remar
I am taking anti hypertensive (10mg) and anti depressive (Sertalude 50mg) and vit-E drug.
I am taking Tab. Propranolol HCl BP 10mg. prescribed by physician as 1+0+1.
Your blood pressure and antidepressant meds are probably effecting your sex life. Since you are taking a blood pressure med I'm not sure if you can take something like Viagra. You'll have to talk to your Dr and tell him/her what's going. Maybe lowering your antidepressant dose might help. Only you and your Dr can decide this though. Remar
My dr. advice me to take this Sertalude 50mg and Vit-E for this problem(ED). I found this is a anti-depressive drug. So what can I do?
You can ask your Dr about lowering your antidepressant. The only problem is you may not have the same effect as far as it helping your depression. You can also ask about trying another antidepressant that does'nt effect your sex life. You live in a different country than I do so I'm sure the names would be different. Two of them are Cymbalta and Wellbutrin. Remar
Thank you Remar. My dr. advised it only to remove ED problem. I don't have any deppression. I've consulted with my dr. only for ED, not for deppresion.
What drug can be used to mitigate ED problem? Please send me Generic name of drugs and dose considering my condition mentioned above. Please
If you don't have depression then you don't need an antidepressant. This medication could very well be the cause of your ED. I've never heard of an antidepressant being used to treat ED, but I'm not a Dr. Don't quit taking it without your Drs help. Antidepressants should be weaned off of or you can have withdrawal symptoms. Remar